# SDR HEEA076884

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,423 hours
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 407375003107
- Part serial: 0017
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOES TO TEST IN FLIGHT.
